学術雑誌論文 Diffuse Alveolar Hemorrhage Emerging One Week after Starting High-dose Corticosteroid Therapy for Granulomatosis with Polyangiitis (GPA) with Systemic Lupus Erythematosus (SLE)

Fukui, Shoichi  ,  Iwamoto, Naoki  ,  Tsuji, Sosuke  ,  Umeda, Masataka  ,  Nishino, Ayako  ,  Nakashima, Yoshikazu  ,  Suzuki, Takahisa  ,  Horai, Yoshiro  ,  Koga, Tomohiro  ,  Kawashiri, Shin-ya  ,  Ichinose, Kunihiro  ,  Hirai, Yasuko  ,  Tamai, Mami  ,  Nakamura, Hideki  ,  Origuchi, Tomoki  ,  Kawakami, Atsushi

54 ( 20 )  , pp.2681 - 2686 , 2015-10-15 , 日本内科学会
ISSN:09182918
内容記述
A 69-year-old man was diagnosed with granulomatosis with polyangiitis (GPA) based on the presence of skin granuloma, refractory otitis media, renal insufficiency and myeloperoxidase-antineutrophil cytoplasmic antibody positivity and slight lung opacity. He was treated with high-dose corticosteroid therapy. Despite the initial improvement of his renal function and a decrease in his C-reactive protein level, he suffered from an alveolar hemorrhage one week after the start of corticosteroid therapy. An anti-dsDNA antibody test was positive and the patient had hypocomplementemia. Elements of both GPA and systemic lupus erythematosus were thought to have affected his clinical course.
本文を読む

http://naosite.lb.nagasaki-u.ac.jp/dspace/bitstream/10069/36035/1/IntMed54_2681.pdf

このアイテムのアクセス数:  回

その他の情報